Communications in Mathematical Physics

All unitary ray representations of the conformal group ${\rm SU}(2, 2)$ with positive energy

G. Mack

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 55, Number 1 (1977), 1-28.

Dates
First available: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103900926

Mathematical Reviews number (MathSciNet)
MR0447493

Zentralblatt MATH identifier
0352.22012

Subjects
Primary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10]
Secondary: 81.22

Citation

Mack, G. All unitary ray representations of the conformal group ${\rm SU}(2, 2)$ with positive energy. Communications in Mathematical Physics 55 (1977), no. 1, 1--28. http://projecteuclid.org/euclid.cmp/1103900926.


Export citation